Classification of đť”»-modules with regular singularities along normal crossings
Compositio Mathematica, Volume 60 (1986) no. 1, p. 19-32
@article{CM_1986__60_1_19_0,
     author = {Van Doorn, M. G. M.},
     title = {Classification of $\mathbb {D}$-modules with regular singularities along normal crossings},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {60},
     number = {1},
     year = {1986},
     pages = {19-32},
     zbl = {0626.32015},
     mrnumber = {867953},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__60_1_19_0}
}
Van Doorn, M. G. M. Classification of $\mathbb {D}$-modules with regular singularities along normal crossings. Compositio Mathematica, Volume 60 (1986) no. 1, pp. 19-32. http://www.numdam.org/item/CM_1986__60_1_19_0/

[1] Mathématique et Physique: Séminaire de l'Ecole Normale Supérieure 1979-1982. Progress in Math. Vol. 37, Birkhäuser (1983). | Zbl 0516.00021

[2] A. Galligo, M. Granger et Ph. Maisonobe: D-modules et faisceaux pervers dont le support singulier est un croisement normal. I. Annales de l'Institut Fourier (1985). A. Galligo, M. Granger, Ph. Maisonobe: D-modules et faisceaux pervers dont le support singulier est un croisement normal. II. Luminy 1983. To appear in Astérisque. | MR 781776 | Zbl 0572.32013

[3] A. Grothendieck: Sur quelques points d'Algèbre homologique. Tôhoku Math. J. 9 (1957) 119-221. | MR 102537 | Zbl 0118.26104

[4] B. Mitchell: Theory of categories. Academic Press, New York and London (1965). | MR 202787 | Zbl 0136.00604

[5] A. Van Den Essen: Fuchsian modules (thesis). University of Nijmegen (1979).

[6] F. Pham: Singularités des systèmes différentiels de Gauss-Manin. Progress in Math. Vol. 2, Birkhäuser (1979). | MR 553954 | Zbl 0524.32015

[7] J.-E. Björk: Rings of differential operators. North-Holland Math. Library Series (1979). | MR 549189 | Zbl 0499.13009